# SDR CA050621014

- Difficulty date: June 2, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Condition: Detached
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB A PROPELLER DE-ICING BOOT DETACHED WITH RESULTANT DAMAGE/BEAKAGE OF A FUSELAGE WINDOW.
